# SDR UPS01436486

- Difficulty date: July 18, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 69,723 hours, 15,709 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 141U10878
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG WW, BS 400 PRESSURE PAN CRACK FOUND APPROX 1 INCH LONG. NLG WW BS 400 BULKHEAD PRESSURE PAN REPLACED AS PER SRM 51- 10-01 AND INSTALLED AS PER BOEING DWG 624U0005 SHT 1 - 9.
